# SDR 96UAL900914

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Mech
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A HARDER THAN NORMAL LANDING AT NRT.  THE LANDING DAMAGED THE RT INBOARD TRAILING EDGE FLAP INSTALLATION, FAILING AFT FLAP CONTROL RODS AT FLAP POSITION NR 5 AND NR 6 AND THE NR 6 MOVABLE FAIRING ACTUATOR ROD ATTACH FITTING.  ADDITIONALLY, THE RT INBOARD AILERON EDGE WAS DAMAGED DURING TAXI AS THE TRAILING EDGE FLAPS WERE RETRACTED.  CAUSE WAS HARD LANDING.  DAMAGED AFT FLAP CONTROL RODS, RT INBOARD AILERON AND MOVABLE FLAP FAIRING ACTUATOR ROD ATTACH FITTING WERE REPLACED.  (P/N 65B15651-6) ROD, (P/N 65B39035-2) FITTING, (P/N 65B02200) AILERON, (P/N 65B15950-5) ROD.
